right side of my heart is enlarged according to ehcocardiogram.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... time I have many of the side affects and just want to quit using it. I have been on it for 3 months already and have had problems with the way i ...
1 answer • 13 Oct 2009
to find out cause of heart failure, when never had a heart problem. Doctor asked about my child hood shots.
1 answer • 8 Jun 2010
and i have been refused disability living allowences i was wondering if there is any gruops that will be able to help me sort all this out with me ...
1 answer • 1 Jul 2012
... levothyroxine when out of the blue, I became very ill and my thyroid had enlarged. My doctor tried to adjust medication for six months before ...
1 answer • 11 Oct 2013
My heart feels like it's pounding fast. Sometimes even feel like a flutter. No heart issues... that I know of. I am in pretty good shape/weight ...
1 answer • 15 Oct 2013